Alert archive / Tennessee / Flash Flood Warnings in 2009

Flash Flood Warning 32, NWS Memphis, TN

May 3, 20099 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at May 3, 2009, 4:40 PM CDT for 9 counties in Tennessee. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2009, 4:40 PM CDT (21:40 UTC)
Expired
May 3, 2009, 10:21 PM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, TN, Chester County, TN, Crockett County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Haywood County, TN, Henderson County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 111 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 5:00 PM CDTFLASH FLOOD5 E Jackson, TNWATER COVERING SECONDARY HIGHWAYS JUST EAST OF JACKSON
May 3, 5:20 PM CDTFLASH FLOOD2 W Lexington, TNWATER COVERING BACK ROADS NEAR LEXINGTON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
444 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 032140
FFWMEG
TNC017-023-033-047-053-069-075-077-113-040345-
/O.NEW.KMEG.FF.W.0032.090503T2140Z-090504T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
440 PM CDT SUN MAY 3 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MADISON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 1045 PM CDT

* AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 2 HOURS DOPPLER
  RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS
  THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATCHEZ
  TRACE STATE PARK...NATCHEZ TRACE STATE FOREST...WILDERSVILLE...
  REAGAN...NUTBUSH...MILAN...MIFFLIN...LEXINGTON...JACKSON...
  HUNTINGDON...HUMBOLDT...HOLLY GROVE...FAIRVIEW...DARDEN...
  BRUCETON...BROWNSVILLE...BLUE GOOSE...BEMIS...BELLS...BELLE
  EAGLE...BARGERTON...ALAMO AND ADAIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH 1030 PM CDT BEFORE RAIN ENDS.

.FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS
OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP
TO HIGHER GROUND.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3555 8822 3554 8824 3551 8824 3508 8950
      3570 8946 3572 8944 3608 8821

$$
3 follow-up statements
000 
WGUS74 KMEG 040021
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
719 PM CDT SUN MAY 3 2009

TNC017-023-033-047-053-069-075-077-113-040345-
/O.CON.KMEG.FF.W.0032.000000T0000Z-090504T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROCKETT TN-CARROLL TN-FAYETTE TN-GIBSON TN-HENDERSON TN-HAYWOOD TN-
MADISON TN-CHESTER TN-HARDEMAN TN-
719 PM CDT SUN MAY 3 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHERN HARDEMAN...CHESTER...MADISON...HAYWOOD...HENDERSON...
SOUTHEASTERN GIBSON...EASTERN FAYETTE...SOUTHERN CARROLL AND SOUTHERN
CROCKETT COUNTIES...

AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 3 HOURS 
DOPPLER RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN 
ACROSS THE WARNED AREA WITH THE HEAVIEST RAINFALL OCCURRING ACROSS 
EASTERN MADISON...WESTERN HENDERSON...AND NORTHEAST CHESTER COUNTIES.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATCHEZ TRACE
STATE PARK...NATCHEZ TRACE STATE FOREST...WILDERSVILLE...NUTBUSH...
MILAN...LEXINGTON...JACKSON...HUNTINGDON...HUMBOLDT...HOLLY GROVE...
FAIRVIEW...DARDEN...BRUCETON...BLUE GOOSE...BELLS...BELLE EAGLE...
BARGERTON...ALAMO AND ADAIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 ARE POSSIBLE IN THE WARNED 
AREA...MAINLY EAST OF A HUNTINGDON TO JACKSON TO HENDERSON 
LINE...BEFORE RAIN DIMINISHES BY 11 PM CDT.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3555 8822 3554 8824 3551 8824 3508 8950
      3570 8946 3572 8944 3608 8821

$$
000 
WGUS74 KMEG 040207
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
906 PM CDT SUN MAY 3 2009

TNC033-047-053-069-075-040216-
/O.CAN.KMEG.FF.W.0032.000000T0000Z-090504T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROCKETT TN-FAYETTE TN-GIBSON TN-HAYWOOD TN-HARDEMAN TN-
906 PM CDT SUN MAY 3 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN
HARDEMAN...HAYWOOD...SOUTHEASTERN GIBSON...EASTERN FAYETTE AND
SOUTHERN CROCKETT COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3555 8822 3554 8824 3551 8824 3532 8879
      3578 8879 3580 8875 3580 8871 3582 8870
      3608 8821

$$

TNC017-023-077-113-040345-
/O.CON.KMEG.FF.W.0032.000000T0000Z-090504T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL TN-HENDERSON TN-MADISON TN-CHESTER TN-
906 PM CDT SUN MAY 3 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
CHESTER...EASTERN MADISON...HENDERSON AND SOUTHERN CARROLL
COUNTIES...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE RAIN OVER THE WARNED AREA. OVER THE PAST 6 HOURS...DOPPLER 
RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS THE 
WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATCHEZ TRACE
STATE PARK...NATCHEZ TRACE STATE FOREST...WILDERSVILLE...REAGAN...
MIFFLIN...LEXINGTON...JACKS CREEK...DARDEN...BRUCETON...BLUE GOOSE
AND BARGERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.ADDITIONAL RAINFALL AMOUNTS UP TO ONE HALF INCH ARE POSSIBLE IN THE 
WARNED AREA THROUGH 11 PM CDT BEFORE THE RAIN AND FLASH FLOOD THREAT 
ENDS.

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3555 8822 3554 8824 3551 8824 3532 8879
      3578 8879 3580 8875 3580 8871 3582 8870
      3608 8821

$$
000 
WGUS74 KMEG 040321
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1021 PM CDT SUN MAY 3 2009

TNC017-023-077-113-040331-
/O.CAN.KMEG.FF.W.0032.000000T0000Z-090504T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL TN-HENDERSON TN-MADISON TN-CHESTER TN-
1021 PM CDT SUN MAY 3 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CHESTER...EASTERN
MADISON...HENDERSON AND SOUTHERN CARROLL COUNTIES...

THE HEAVY RAIN WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS 
THE WARNED AREA. NO MORE HEAVY RAINFALL IS EXPECTED FOR THE REST OF 
TONIGHT INTO MONDAY. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3555 8822 3554 8824 3551 8824 3532 8879
      3578 8879 3580 8875 3580 8871 3582 8870
      3608 8821

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 3, 3:10 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 3, 3:10 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT SUN MAY 3 2009

.DISCUSSION...

RAIN CURRENTLY OVER NORTH MISSISSIPPI AND SOUTHWEST TENNESSEE WILL
BEGIN PUSHING EAST TONIGHT AS THE FRONT FINALLY BEGINS TO PUSH OUT
OF THE CWA.  EXPECT THE FLASH FLOOD WATCH WILL BE ABLE TO BE
CANCELLED BY MIDNIGHT. AFTER MIDNIGHT...EXPECT ONLY LIGHT RAIN TO
AFFECT SOUTHEASTERN SECTIONS OF THE CWA. WOULD NOT BE SURPRISED TO
SEE SOME FOG DEVELOPMENT AS WELL. LOWS WILL RANGE FROM THE LOWER 50S
ACROSS NORTHEAST ARKANSAS TO THE UPPER 50S ACROSS NORTHEAST
MISSISSIPPI.

MONDAY...EXPECT MAINLY DRY WEATHER AS HIGH PRESSURE BEGINS TO BUILD
OVER THE MIDSOUTH. CAN/T RULE OUT A FEW LIGHT SHOWERS OVER NORTHEAST
MISSISSIPPI IN THE MORNING. COULD SEE SOME BREAKS IN SUN BY THE
AFTERNOON ACROSS NORTHEAST ARKANSAS OTHERWISE CONDITIONS WILL REMAIN
MOSTLY CLOUDY. HIGHS WILL BE IN THE UPPER 60S TO LOWER 70S.

MONDAY NIGHT INTO TUESDAY...WEAK HIGH PRESSURE WILL REMAIN OVER THE
MIDSOUTH. EXPECT PARTLY CLOUDY CONDITIONS WITH TEMPERATURES IN THE
50S FOR LOWS AND MID TO UPPER 70S FOR HIGHS.

TUESDAY NIGHT INTO WEDNESDAY NIGHT...A COLD FRONT AND AN ASSOCIATED
SHORTWAVE WILL MOVE THROUGH THE MIDSOUTH. THIS WILL BRING THE
CHANCES FOR SHOWERS AND THUNDERSTORMS BACK TO THE AREA. WITH AN
ALREADY SATURATED GROUND WOULD NOT BE SURPRISED IF THERE ARE
ADDITIONAL FLASH FLOODING OR RIVER FLOODING CONCERNS WITH THIS NEXT
FRONT.

THURSDAY...MAY SEE A BRIEF BREAK IN CHANCES FOR RAIN AS AREA WILL BE
BETWEEN SYSTEMS. HIGHS WILL BE IN THE MID 80S.

THURSDAY NIGHT INTO SATURDAY...WET PATTERN CONTINUES AS ANOTHER
FRONT MOVES INTO THE MIDSOUTH. MODELS CONTINUE TO HAVE PROBLEMS WITH
TIMING OF THIS SYSTEM. THUS WILL CONTINUE WITH POPS DURING THIS
ENTIRE PERIOD.

HIGH PRESSURE SHOULD BUILD INTO THE AREA BY SUNDAY.

KRM

&&

.AVIATION...

18Z TAFS

LOW PRESSURE OVER THE ARKLATEX WILL MOVE ENE...ALONG THE FRONT
THAT STRETCHES ACROSS NORTH MISSISSIPPI...AND INTO MIDDLE
TENNESSEE THIS EVENING. THIS FEATURE WILL BRING ANOTHER SHOT OF
MODERATE TO HEAVY RAIN TO MUCH OF THE MID SOUTH...GENERALLY SOUTH
OF I-40...THROUGH EARLY THIS EVENING. NORTH OF THE FRONT MVFR/IFR
CONDS WILL CONTINUE AS RAIN MOVES BACK IN THIS AFTERNOON. VFR
CONDS AT KTUP WILL DETERIORATE TO MVFR AS MODERATE TO HEAVY RAIN
PUSHES IN THERE AS WELL. CURRENT RADAR TRENDS INDICATE SOME
LIGHTNING STRIKES IN THE RAIN SHIELD SO KEPT VCTS AT KMEM...KMKL
AND KTUP THROUGH EARLY EVENING. THINKING THAT ALL SITES HAVE
THREAT OF DENSE FOG WITH LIFR/VLIFR CONDS LATER
TONIGHT..ESPECIALLY KMKL AND KTUP WHERE WINDS MAY DIMINISH THE
MOST. NORTH/NORTHEAST WINDS CAN BE EXPECTED WITH WIND SPEEDS
BETWEEN 6-10 KTS BEFORE DECREASING AFTER 06Z.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  56  68  57  76 /  50  10  10  10
MKL  54  66  50  73 /  60  20  10  10
JBR  52  69  54  72 /  40  10  10  10
TUP  59  72  56  80 /  70  40  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CRITTENDEN-LEE AR-
     PHILLIPS-ST. FRANCIS.

MO...NONE.
MS...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
     HENDERSON-MADISON-MCNAIRY-SHELBY-TIPTON.

&&
Hazardous weather outlook, May 3, 11:40 AM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1140 AM CDT SUN MAY 3 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1140 AM CDT SUN MAY 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE SOUTHEAST HALF OF THE
MIDSOUTH...GENERALLY ALONG AND TO THE SOUTHEAST OF A LINE FROM
FORREST CITY ARKANSAS TO HUNTINGDON TENNESSEE THROUGH TONIGHT.
BETWEEN ONE AND THREE ADDITIONAL INCHES OF RAINFALL IS
POSSIBLE...LOCALLY MORE ACROSS NORTH MISSISSIPPI. THE HEAVIER RAIN
WILL GRADUALLY DIMINISH FROM THE WEST LATE THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORMS SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT
OFFICIALS ACROSS THE SOUTHEAST HALF OF THE MIDSOUTH SHOULD RELAY
REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN
MEMPHIS.

KRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 10:22 AM CDTRiver Flood WarningMEGDecatur, Perry9 days
May 3, 4:29 PM CDTAreal Flood WarningMEGDecatur6 hr
May 3, 6:47 PM CDTFlash Flood WarningMEGCarroll, Chester, Decatur, Hardin, Henderson, McNairy4 hr

Nearby

Flash Flood Warnings in Tennessee, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.